# SDR IKBR2021062200028

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 17212431
- Aircraft time: 670 hours
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Condition: Blown
- Location: Wing Fuel Cap
- Part time: 293 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE FUEL CAPS WERE INSTALLED 292.7 HOURS AGO TO REPLACE THE PREVIOUS CAPS FOR THE SAME ISSUE.  DURING THE 100HR INSPECTION THE INTERNAL GASKETS WERE BLOWN OUT.  THEY ARE STAMPED 1Q20.  THEY HAVE BEEN REMOVED AND TAGGED.  PICTURES WILL BE SENT TO SUPPLEMENT THIS SDR.
